# SDR FDEA202309131588

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER STATION XOS 732.  EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER STATION XOS 732   EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO # 1-  5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
